Danut Marcu

Authors

Geombinatorics Quarterly

Danut  Marcu

  • Article Title- On Coloring Finite Planes of Odd Order 
    • Vol Issue- Vol XIII (3), 2004 
    • Pages- 139-140
       
  • Article Title- A Result in the Projective Plane 
    • Vol Issue- Vol XIII (4), 2004
    •  Pages- 178-179
       
  • Article Title- A Note on the Triangles in Graphs 
    • Vol Issue- Vol XIV (1), 2004 
    • Pages- 18-20
       
  • Article Title- A Note on the Rooted Loopless Planar Maps
    • Vol Issue- Vol XVI (2), 2006 
    • Pages- 266-269